About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 857410, 11 pages
http://dx.doi.org/10.1155/2013/857410
Research Article

Fractal Oscillations of Chirp Functions and Applications to Second-Order Linear Differential Equations

1Department of Applied Mathematics, Faculty of Science, University of Zagreb, 10000 Zagreb, Croatia
2Okayama University of Science, Okayama 700-0005, Japan

Received 7 December 2012; Accepted 8 January 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Mervan Pašić and Satoshi Tanaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mervan Pašić and Satoshi Tanaka, “Fractal Oscillations of Chirp Functions and Applications to Second-Order Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, Article ID 857410, 11 pages, 2013. doi:10.1155/2013/857410